Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 92, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 30, 2016, 5:41 PM MDT for Keith County, Lincoln County, Nebraska. It was in force for 34 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2016, 5:41 PM MDT (23:41 UTC)
- Expired
- May 30, 2016, 6:15 PM MDT
- In force
- 34 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Keith County, NE, Lincoln County, NE
The radar
The North Platte radar (KLNX), 100 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 5:48 PM MDT | TSTM WND GST 62 | Sutherland, NE | |
| May 30, 5:49 PM MDT | TSTM WND GST 68 | Sutherland, NE | |
| May 30, 5:55 PM MDT | TSTM WND GST 52 | 5 N Hershey, NE | PEA SIZE HAIL AND TREES WERE SWAYING SIDEWAYS. |
| May 30, 6:02 PM MDT | TSTM WND GST 55 | 5 N North Platte, NE | |
| May 30, 6:05 PM MDT | TSTM WND GST 62 | 5 N North Platte, NE | |
| May 30, 6:07 PM MDT | TSTM WND GST 50 | 8 S North Platte, NE | |
| May 30, 6:08 PM MDT | TSTM WND GST 68 | 5 N North Platte, NE | |
| May 30, 6:15 PM MDT | TSTM WND GST 58 | 5 N North Platte, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 2:19 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.7 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1672 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -51 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
286 WUUS53 KLBF 302341 SVRLBF NEC101-111-310015- /O.NEW.KLBF.SV.W.0092.160530T2341Z-160531T0015Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 641 PM CDT MON MAY 30 2016 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN KEITH COUNTY IN SOUTHWESTERN NEBRASKA... NORTHWESTERN LINCOLN COUNTY IN SOUTHWESTERN NEBRASKA... * UNTIL 715 PM CDT/615 PM MDT/ * AT 640 PM CDT/540 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED OVER SUTHERLAND...OR 18 MILES WEST OF NORTH PLATTE...MOVING EAST AT 50 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...TRAINED WEATHER SPOTTERS. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * LOCATIONS IMPACTED INCLUDE... NORTH PLATTE...SUTHERLAND...HERSHEY...PAXTON...LAKE MALONEY STATE RECREATION AREA...SARBEN...SUTHERLAND RESERVOIR STATE RECREATION AREA...NORTH PLATTE AIRPORT...BIG BALD HILL...COKER...O'FALLONS AND BIRDWOOD. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 15. INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 143 AND 184. HIGHWAY 83 BETWEEN MILE MARKERS 72 AND 98. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. IF ON OR NEAR LAKE MALONEY...GET AWAY FROM THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM. && LAT...LON 4101 10141 4134 10141 4139 10061 4097 10063 TIME...MOT...LOC 2340Z 269DEG 45KT 4117 10112 HAIL...<.75IN WIND...60MPH $$ MARTIN
1 follow-up statement
832
WWUS53 KLBF 302351
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
651 PM CDT MON MAY 30 2016
NEC101-111-310015-
/O.CON.KLBF.SV.W.0092.000000T0000Z-160531T0015Z/
KEITH NE-LINCOLN NE-
651 PM CDT MON MAY 30 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM
CDT/615 PM MDT/ FOR SOUTHEASTERN KEITH AND NORTHWESTERN LINCOLN
COUNTIES...
AT 651 PM CDT/551 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED OVER
HERSHEY...OR 10 MILES WEST OF NORTH PLATTE...MOVING EAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
NORTH PLATTE...SUTHERLAND...HERSHEY...LAKE MALONEY STATE RECREATION
AREA...SARBEN...SUTHERLAND RESERVOIR STATE RECREATION AREA...NORTH
PLATTE AIRPORT...COKER...O'FALLONS AND BIRDWOOD.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 15.
INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 148 AND 184.
HIGHWAY 83 BETWEEN MILE MARKERS 73 AND 98.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF ON OR NEAR LAKE MALONEY...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 4101 10133 4134 10133 4139 10061 4097 10063
TIME...MOT...LOC 2351Z 268DEG 43KT 4117 10096
HAIL...<.75IN
WIND...70MPH
$$
MARTINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 5:40 PM MDT, 1 minute earlier.
Area forecast discussion, May 30, 5:40 PM MDT, 1 minute before
Area Forecast Discussion...UPDATED National Weather Service North Platte NE 640 PM CDT MON MAY 30 2016 .SHORT TERM...(This evening through Tuesday) Issued at 255 PM CDT Mon May 30 2016 Rain showers and thunderstorms are beginning to develop across north central Nebraska along the dry line. Thunderstorms are anticipated to continue developing through the afternoon. As thunderstorms encounter a more unstable atmosphere as they move eastward, thunderstorms will become severe. These storms will expand southward over the early evening hours as the cold front approaches the region from the west. The greatest threat with these storms will large hail and strong winds. Several hours of severe storms are possible as the line slowly progresses eastward. Storms will move out of the area around midnight as the cold front pushes across Nebraska and the Northern Plains. Behind the front, light showers and possibly some light fog will be possible through 8am. Tuesday will be much drier and cooler across central Nebraska as surface high pressure starts to build into the region. High temperatures will top out in the low 70s on Tuesday. .LONG TERM...(Tuesday night through Monday) Issued at 255 PM CDT Mon May 30 2016 Tuesday night through Thursday...a dry forecast is in place through early Thursday aftn. Both the NAM and GFS show a dryline bulge developing across Ncntl Neb late Thursday aftn with K indices near or above 40C. MLcape rises to around 2000j/kg with shear increasing to around 35-40kt when calculated using mixed layer and 450 mb winds. This places the bulk richardson number around 40 supporting isolated storms. The NAM and GFS develop some convection by 00z Thursday evening. A blend of the GFS...SREF and NAM models produces dew points in the upper 50s ahead of the dry line. Bias correction lowers them to the mid 50s. The GFS and NAM show precipitable water increasing to between 1.00 and 1.25 inches along and east of Highway 83. This suggests that moisture will briefly return to the Cntl Plains this week. CONRAD indicates the cape is too low for cell regeneration so pops are isolated and this consistent with the GFS which shows very light QPF. Otherwise the forecast revolves around temperatures. The new guidance is producing lows in the upper 30s at Alliance which would produce lows near 40 across the Wrn Sandhills. The guidance produces highs in the lower 70s Wednesday with lower 80s Thursday. The temperature forecast uses a blend of 4 guidance data sets plus bias correction. Thursday night through Monday...a cold front will sweep the fcst area Friday. Little cooling occurs behind the front. The main feature is dry air and Pacific high pressure which will spend the next 4 days sinking slowly south through Cntl and Srn Plains. A dry forecast is in place with high temperatures in the upper 70s to lower 80s. Strong upper level ridging will be in place centered over the Cntl Rockies. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 633 PM CDT Mon May 30 2016 An active line of thunderstorms...some with large hail and 60 mph winds...was moving east across western Nebraska from KANW to KIML. The line was moving around 25kts to the east and will move into central Nebraska through the late evening. MVFR conditions are associated with the thunderstorms...otherwise VFR conditions. && .HYDROLOGY... Issued at 255 PM CDT Mon May 30 2016 Flooding along the North Platte River and main branch of the Platte River will continue until further notice. Water levels are expected to remain fairly steady over the next few days resulting in moderate flooding to continue along the North Platte River at North Platte and Lewellen. Minor flooding will also continue at Lisco along the North Platte River and Brady along the main branch of the Platte River. Although the South Platte river is not anticipated to flood at this time, water levels will remain elevated at both Roscoe and North Platte. && .LBF Watches/Warnings/Advisories... None. && SHORT TERM...Kulik LONG TERM...CDC AVIATION...Power HYDROLOGY...Kulik
Hazardous weather outlook, May 30, 3:46 PM MDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 446 PM CDT MON MAY 30 2016 NEZ004>010-022>029-035>038-056>059-069>071-094-312200- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 446 PM CDT MON MAY 30 2016 /346 PM MDT MON MAY 30 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SEVERE STORMS ARE POSSIBLE ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN SEVERE THREATS TONIGHT. IN ADDITION...HEAVY RAIN AND FREQUENT LIGHTNING WILL BE THREATS AS WELL...ESPECIALLY THOSE WITH OUTDOOR INTERESTS. MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE NORTH PLATTE RIVER AND MAIN STEM PLATTE RIVER THROUGH TONIGHT. ELEVATED RIVER LEVELS WILL CONTINUE ALONG THE SOUTH PLATTE RIVER FROM ROSCOE TO NORTH PLATTE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ARE POSSIBLE ON TUESDAY ACROSS PORTIONS OF CENTRAL AND NORTH CENTRAL NEBRASKA. AT THIS TIME...THE THREAT FOR SEVERE STORMS IS LOW. WATER RELEASES FROM RESERVOIRS IN WYOMING AND LAKE MCCONAUGHY WILL MAINTAIN MINOR TO MODERATE FLOODING INTO JUNE FROM LISCO TO NORTH PLATTE. THE PLATTE RIVER WILL REMAIN ELEVATED NEAR BRADY WITH MINOR FLOODING EXPECTED. THE SOUTH PLATTE RIVER WILL CONTINUE TO REMAIN ELEVATED INTO JUNE...BUT IS EXPECTED TO REMAIN BELOW FLOOD STAGE AT ROSCOE AND NORTH PLATTE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON AND TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) POWER
In the hours before
Local storm report, May 30, 5:16 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
616 PM CDT MON MAY 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM TSTM WND GST 1 SE HYANNIS 41.99N 101.75W
05/30/2016 E60 MPH GRANT NE PUBLIC
WINDS WERE ESTIMATED AT AROUND 60 MPH...WITH PEA SIZE
HAIL.
&&
MOLDANLocal storm report, May 30, 5:22 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
622 PM CDT MON MAY 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL 14 SE VALENTINE 42.73N 100.35W
05/30/2016 E1.00 INCH CHERRY NE PUBLIC
NICKEL TO QUARTER HAIL WITH GUSTY WINDS
&&
SNIVELYLocal storm report, May 30, 5:29 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
629 PM CDT MON MAY 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM HAIL 5 WSW HYANNIS 41.97N 101.85W
05/30/2016 M0.88 INCH GRANT NE PUBLIC
STRONG WINDS OF BETWEEN 40 AND 60 MILES PER HOUR ALSO
ACCOMPANIED THE STORM.
&&
MOLDANSpecial weather statement, May 30, 5:32 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
632 PM CDT MON MAY 30 2016
NEZ058-059-069-070-310015-
CHASE NE-LINCOLN NE-HAYES NE-PERKINS NE-
632 PM CDT MON MAY 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR HAYES...CHASE...SOUTHEASTERN
KEITH...EASTERN PERKINS AND SOUTHWESTERN LINCOLN COUNTIES UNTIL 715
PM CDT/615 PM MDT/...
AT 632 PM CDT/532 PM MDT/...DOPPLER RADAR WAS TRACKING A LINE OF
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF
PAXTON TO 8 MILES SOUTHWEST OF CHAMPION...AND MOVING EAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
IMPERIAL...HAYES CENTER...WAUNETA...WALLACE...MADRID...ELSIE...DICKENS...
ENDERS...CHAMPION...ENDERS RESERVOIR STATE RECREATION AREA...HAMLET...
SOMERSET...MARENGO...CHURCH GROVE CAMPGROUND...HAYES CENTER STATE
WILDLIFE MANAGEMENT AREA...GRAINTON...AREA A CAMPGROUND...CENTER DAM
CAMPGROUND AND WANAMAKER STATE WILDFIRE MANAGEMENT AREA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 61 BETWEEN MILE MARKERS 25 AND 56.
HIGHWAY 83 BETWEEN MILE MARKERS 65 AND 73.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT/900
PM MDT/ FOR WESTERN AND CENTRAL NEBRASKA.
LAT...LON 4035 10191 4101 10146 4101 10126 4102 10125
4100 10068 4035 10105
TIME...MOT...LOC 2332Z 267DEG 39KT 4101 10140 4038 10184
MARTINLocal storm report, May 30, 5:34 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
634 PM CDT MON MAY 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND GST PAXTON 41.12N 101.36W
05/30/2016 E60 MPH KEITH NE PUBLIC
WINDS WERE ESTIMATED TO BE SUSTAINED AT BETWEEN 45 TO 50
MPH.
&&
MOLDANLocal storm report, May 30, 5:39 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
639 PM CDT MON MAY 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HEAVY RAIN 8 S CROOKSTON 42.81N 100.75W
05/30/2016 M3.20 INCH CHERRY NE PUBLIC
&&
SNIVELYThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 6:10 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 35 min |
| May 29, 6:26 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 34 min |
| May 29, 6:32 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Perkins | 28 min |
| May 29, 6:35 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 25 min |
| May 29, 6:47 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 28 min |
| May 29, 6:57 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 33 min |
| May 29, 6:59 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 31 min |
| May 29, 7:12 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 13 min |
| May 29, 7:29 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 31 min |
| May 29, 7:30 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Logan | 30 min |
| May 29, 7:58 PM MDT | Severe Thunderstorm Warning | LBF | Blaine | 32 min |
| May 29, 8:15 PM MDT | Special Weather Statement | LBF | Valley | 30 min |
| May 29, 9:19 PM MDT | Special Weather Statement | LBF | Garfield | 41 min |
| May 29, 9:24 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Loup | 36 min |
| May 29, 9:58 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha, Rock | 32 min |
| May 29, 10:03 PM MDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 27 min |
| May 29, 10:08 PM MDT | Severe Thunderstorm Warning | LBF | Holt | 17 min |
| May 29, 10:29 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt, Keya Paha, Rock | 31 min |
| May 29, 10:58 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 32 min |
| May 30, 2:17 PM MDT | Special Weather Statement | LBF | Cherry | 43 min |
| May 30, 2:29 PM MDT | Tornado Warning | LBF | Garden | 31 min |
| May 30, 2:58 PM MDT | Severe Thunderstorm Warning | LBF | Garden | 32 min |
| May 30, 3:04 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 41 min |
| May 30, 3:27 PM MDT | Severe Thunderstorm Warning | LBF | Garden | 33 min |
| May 30, 3:42 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 63 min |
| May 30, 4:22 PM MDT | Special Weather Statement | LBF | Garden | 38 min |
| May 30, 4:31 PM MDT | Special Weather Statement | LBF | Keith | 29 min |
| May 30, 4:41 PM MDT | Severe Thunderstorm Warning | LBF | Grant | 34 min |
| May 30, 4:45 PM MDT | Special Weather Statement | LBF | Cherry | 60 min |
| May 30, 5:00 PM MDT | Special Weather Statement | LBF | Keith, Perkins | 30 min |
| May 30, 5:04 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha | 41 min |
| May 30, 5:17 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln | 28 min |
| May 30, 5:32 PM MDT | Special Weather Statement | LBF | Chase, Hayes | 43 min |
| May 30, 5:44 PM MDT | Special Weather Statement | LBF | Cherry | 46 min |
| May 30, 5:48 PM MDT | Special Weather Statement | LBF | Keya Paha | 57 min |
| May 30, 5:54 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Frontier, Hayes, Lincoln, Perkins | 36 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.